TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Application of the Shehu transform and science and technology

* , ,

* Corresponding author · click or hover a name for details

pp. 1065–1072Vol. 28Issue 3-BApril 2025DOI: 10.47974/JIM-2081XML
Received:
08 Oct 2024
Published Online:
08 May 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2081
Pages:
1065–1072

Abstract

The paper investigates the Laplace Transform’s effectiveness in solving mathematical models for engineering problems involving simple electric circuits and mechanical analysis and population dynamics and economic systems. The paper uses Shehu Transform Method as an investigation technique for studying beta & gamma functions & their application to simultaneous differential equation systems. The research displays useful examples to demonstrate how well the proposed technique performs in practice.

Keywords

Subject Classifications

46N1047N1090C30

References

[1] D. G. Zill, A First Course in Differential Equations with Modeling Applications, 10th ed. R. Stratton (1979).
[2] R. Piessens and A. D. Poularikas, The Transforms and Applications Handbook (2000).
[3] B. Bouassume and L. Chartrand, Fundamentals of Signals and Systems. Hingham, MA, USA: Da Vinci Engineering Press (2006).
[4] C. K. Alexander and M. N. O. Sadiku, Fundamentals of Electric Circuits, Boston, MA, USA: McGraw-Hill Higher Education, pp. 34–39 (2007).
[5] H. Saadat, Power System Analysis, vol. 2. McGraw-Hill (1999).
[6] M. M. Abbood, H. H. Ebrahim, A. Al-Fayadh, and A. J. Obaid, “Measure defined on Γ–algebra and some of their generalizations,” J. Interdiscip. Math., vol. 26, no. 5, pp. 821–827 (2023), doi: 10.47974/JIM-1502.
[7] S. A. Al-Ameedee and A. J. Obaid, “Sandwich results of meromorphic multivalent functions defined by multiplier transform,” J. Interdiscip. Math., OnlineFirst, pp. 1–8 (2023), doi: 10.47974/JIM-1484.
[8] I. S. Ahmed and H. H. Ebrahim, “On measure relatively to fuzzy σ-algebra,” J. Phys. Conf. Ser., vol. 2322, no. 1 (2022), doi: 10.1088/1742-6596/2322/1/012020.
[9] I. S. Ahmed, A. Al-Fayadh, and H. H. Ebrahim, “Fuzzy σ-algebra and some related concepts,” AIP Conf. Proc., vol. 2834, no. 1 (2023), doi: 10.1063/5.0162037.

Views: 205Downloads: 120Citations: 0